# SDR DALA1209920978

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 54,971 hours, 40,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY LIGHT AT  SEAT 32DE INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT HARNESS AT SEAT 32DE.  OPERATION CHECKS GOOD.
